# SDR SWAA2024102338582

- Difficulty date: September 17, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-572892<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV.? MEASURE OF CRACK IS L= 0.700 IN ; TOOL USED DIGITAL CALIPER; P/N: 500-196-30 ;  S/N:A23329368 ; DUE DATE : 06-MAR-25.;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV.?;[03] REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV.?
